Alert archive / Tennessee / Wind Advisories in 2010

Wind Advisory 4, NWS Morristown, TN

January 25, 201033 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia

NWS Morristown, TN issued this wind advisory at Jan 25, 2010, 5:07 AM EST for 33 counties in Tennessee; Cherokee County, Clay County, North Carolina; 7 counties in Virginia. It took effect at Jan 25, 2010, 1:00 PM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2010, 5:07 AM EST (10:07 UTC)
In effect from
Jan 25, 2010, 1:00 PM EST
Expired
Jan 25, 2010, 10:00 PM EST
In force
9 hr
Issued by
NWS Morristown, TN
All 42 counties

Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA

The radar

The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 10:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2010-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2010-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
-106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

458 
WWUS74 KMRX 251007
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
507 AM EST MON JAN 25 2010

...WINDY CONDITIONS CAN BE EXPECTED ACROSS EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA THIS AFTERNOON
AND EVENING...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE AND ASSOCIATED COLD FRONT
WILL MOVE ACROSS THE SOUTHERN APPALACHIANS LATE TODAY AND TONIGHT.
THE TIGHTENING PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCING
STRONG WESTERLY WINDS AREA WIDE THIS AFTERNOON AND EVENING.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-251815-
/O.NEW.KMRX.WI.Y.0004.100125T1800Z-100126T0300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...
CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
507 AM EST MON JAN 25 2010 /407 AM CST MON JAN 25 2010/

...WIND ADVISORY IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 10 PM EST /9 PM CST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS
AFTERNOON TO 10 PM EST /9 PM CST/ THIS EVENING. 

* TIMING: STRONG WESTERLY WINDS CAN BE EXPECTED THIS AFTERNOON AND
  EVENING.

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO
  40 MPH THIS AFTERNOON.

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN
  DRIVING. LIGHTWEIGHT LOOSE OUTDOOR OBJECTS MAY NEED TO BE
  SECURED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

$$

DH
2 follow-up statements
238 
WWUS74 KMRX 251539
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
1039 AM EST MON JAN 25 2010

...WINDY CONDITIONS CAN BE EXPECTED ACROSS EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA THIS AFTERNOON
AND EVENING...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE AND ASSOCIATED COLD FRONT
WILL MOVE ACROSS THE SOUTHERN APPALACHIANS LATE TODAY AND
TONIGHT. THE TIGHTENING PRESSURE GRADIENTS AROUND THIS SYSTEM
WILL PRODUCING STRONG WESTERLY WINDS AREA WIDE THIS AFTERNOON AND
EVENING.

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-252345-
/O.CON.KMRX.WI.Y.0004.100125T1800Z-100126T0300Z/
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA...
LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT...
MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE...MAYNARDVILLE...
RUTLEDGE...MORRISTOWN...NEWPORT...COSBY...GREENEVILLE...
CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...
CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP...PIKEVILLE...
DAYTON...DECATUR...ATHENS...MADISONVILLE...COKER CREEK...JASPER...
CHATTANOOGA...CLEVELAND...BENTON...DUCKTOWN...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
1039 AM EST MON JAN 25 2010 /939 AM CST MON JAN 25 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST /9 PM CST/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST /9 PM CST/ THIS
EVENING. 

* TIMING: STRONG WESTERLY WINDS CAN BE EXPECTED THIS AFTERNOON 
  AND EVENING. 

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS 
  TO 40 MPH THIS AFTERNOON. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN 
  DRIVING. LIGHTWEIGHT LOOSE OUTDOOR OBJECTS MAY NEED TO BE 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$
690 
WWUS74 KMRX 252338
NPWMRX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MORRISTOWN TN
638 PM EST MON JAN 25 2010

...WINDY CONDITIONS CAN BE EXPECTED ACROSS EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA THIS EVENING...

.AN UPPER LEVEL TROUGH OF LOW PRESSURE AND ASSOCIATED COLD FRONT
WILL MOVE ACROSS THE SOUTHERN APPALACHIANS TONIGHT. THE TIGHTENING
PRESSURE GRADIENTS AROUND THIS SYSTEM WILL PRODUCE STRONG WESTERLY
WINDS AREA WIDE THIS EVENING.

NCZ060-061-TNZ036>040-067>071-073-081>087-098>102-260045-
/O.CAN.KMRX.WI.Y.0004.000000T0000Z-100126T0300Z/
CHEROKEE-CLAY-ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-
ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-NORTH SEVIER-SEQUATCHIE-
BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-SOUTHEAST MONROE-
MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-
INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...CLINTON...
OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...
LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE...
DUNLAP...PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE...
COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON...
DUCKTOWN
638 PM EST MON JAN 25 2010 /538 PM CST MON JAN 25 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED ACROSS THE LOWER ELEVATIONS OF EAST TENNESSEE
AND ACROSS SOUTHEAST TENNESSEE AND SOUTHWEST NORTH CAROLINA THIS
EVENING.

$$

TNZ012>018-035-041>047-072-074-VAZ001-002-005-006-008-260300-
/O.CON.KMRX.WI.Y.0004.000000T0000Z-100126T0300Z/
SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-JOHNSON-
MORGAN-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-SOUTHEAST GREENE-
WASHINGTON TN-UNICOI-NORTHWEST CARTER-SOUTHEAST CARTER-
BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS-LEE-WISE-SCOTT-
RUSSELL-WASHINGTON-
INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL...
SNEEDVILLE...ROGERSVILLE...KINGSPORT...MOUNTAIN CITY...WARTBURG...
GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON...
ROAN MOUNTAIN...CADES COVE...GATLINBURG...JONESVILLE...WISE...
NORTON...GATE CITY...LEBANON...ABINGDON
638 PM EST MON JAN 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING. 

* TIMING: STRONG WESTERLY WINDS CAN BE EXPECTED THIS EVENING.

* WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS 
  TO 40 MPH THIS AFTERNOON. 

* IMPACTS: WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...SO USE CAUTION WHEN 
  DRIVING. LIGHTWEIGHT LOOSE OUTDOOR OBJECTS MAY NEED TO BE 
  SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH AND/OR GUSTS OF
40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...
SO USE CAUTION WHEN DRIVING.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

&&

$$

TD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Jan 25, 4:17 AM EST, 50 minutes earlier.

Area forecast discussion, Jan 25, 4:17 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
417 AM EST MON JAN 25 2010

.SHORT TERM...COLD FRONT IS MOVING ACROSS THE FORECAST AREA WITH A
BAND OF SHOWERS. THIS BAND WILL MOVE OUT OF THE AREA AROUND 12Z. AN
UPPER TROUGH ACROSS THE MID-WEST AND ASSOCIATED FRONT WILL MOVE
ACROSS THE AREA THIS AFTERNOON AND EVENING. FRONTO-GENETIC FORCING
AND STEEPENING LAPSE RATES DUE TO DEEPENING COLD AIR ALOFT WILL
PRODUCE AN AREA OF SHOWERS BEGINNING BY MID-AFTERNOON THROUGH
MID-NIGHT. A MIXTURE OF RAIN...SLEET...SNOW IN THE LOWER ELEVATIONS
(ALL SNOW HIGHER TERRAIN)...THEN BECOME ALL SNOW BY LATE
AFTERNOON-EARLY EVENING. WILL LIKELY SEE UP TO 3 INCHES FOR THE
HIGHER ELEVATIONS AND SOUTHWEST VIRGINIA...THUS WILL ISSUE A WINTER
WEATHER ADVSIORY.

FOR THE LOWER TERRAIN (KNOXVILLE NORTHWARD) 1/2 TO 1 INCH OF
SNOWFALL IS POSSIBLE...MAINLY FOR GRASSY SURFACES. WINDY CONDITIONS
CAN ALSO BE ANTICIPATED THIS AFTERNOON AND EVENING. HAVE ISSUED A
WIND ADVISORY ALL AREAS. WEST-NORTHWEST FLOW AND CONTINUE FAIRLY
STEEP LAPSE RATES WILL CONTINUE TO PRODUCE SNOW SHOWERS FOR THE
HIGHER ELEVATIONS REST OF TONIGHT AND TUESDAY.

CLOUDY AND COLD DAY IS IN STORE FOR TUESDAY. HAVE TRENDED COLDER
THAN GFS MOS FOR TUESDAY GIVEN CLOUDS AND COLD TEMPERATURE
ADVECTION.

.LONG TERM...(WEDNESDAY THROUGH SUNDAY)...THIS PART OF THE FORECAST
STARTS WITH A COOL DRY AIR MASS IN PLACE WITH THE SURFACE RIDGE
SETTLED INTO THE AREA.  HOWEVER NEXT SYSTEM IS ALREADY APPROACHING
FROM THE WEST.

TRICKY SITUATION WITH RESPECT TO TEMPS AND PRECIP WEDNESDAY NIGHT.
WARM ADVECTION SHOULD BE GOING OVERNIGHT WEDNESDAY NIGHT...SO MIN
TEMPS WILL LIKELY BE IN THE EVENING.  BRING FIRST POPS INTO NWRN
AREAS THURSDAY MORNING...WITH WITH WARM ADVECTION...DAYBREAK TEMPS
AT SURFACE AND ALOFT WILL LIKELY SUPPORT RAIN VERSUS FREEZING
PRECIP.  ALSO...SHOULD BE VERY LIGHT AT ONSET...AS DRY AIR NEAR
SURFACE TRIES TO EVAPORATE INITIAL PRECIP.

COLDER AIR PUSHES IN FROM NORTHWEST DURING THE DAY ON THURSDAY AND
INTO THURSDAY NIGHT.  RAIN/SNOW LINE WILL BE INTERESTING...RIGHT NOW
HAVE TIMING FOR MAINLY RAIN ON THURSDAY...EXCEPT IN EXTREME
NORTH...BUT REST OF AREA CHANGES OVER TO SNOW OVERNIGHT.  WILL
LIKELY SEE MEASURABLE SNOW IN MOUNTAINS AND POSSIBLY OVER THE
NORTHERN AREAS.

FOR FRIDAY...GFS RUSHES SYSTEM OUT OF THE AREA...WILL PLAN ON A
LITTLE SLOWER SCENARIO...MORE LIKE EURO AND CANADIAN MODELS.

COLD AND DRIER AIR MOVES IN FOR MOST OF THE WEEKEND.  KEEPING SOME
SLIGHT SNOW SHOWER CHANCES FOR NORTHEAST AND MOUNTAINS ON SATURDAY
FOR MINIMAL NW FLOW EVENT THAT TAPERS OFF QUICKLY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             47  31  46  27  54 /  20  10  10   0   0
KNOXVILLE MCGHEE TYSON AIRPORT, TN  46  31  38  25  49 /  50  40  10   0   0
OAK RIDGE, TN                       46  30  39  25  48 /  50  30  10   0   0
TRI CITIES AIRPORT, TN              49  29  35  22  44 /  60  50  20  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING
     FOR THE FOLLOWING ZONES: CHEROKEE...CLAY.

TN...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
     TUESDAY FOR THE FOLLOWING ZONES: BLOUNT SMOKY MOUNTAINS...
     COCKE SMOKY MOUNTAINS...JOHNSON...SEVIER SMOKY MOUNTAINS...
     SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST MONROE...
     UNICOI.

     WIND ADVISORY FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 10 PM
     EST /9 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES:
     ANDERSON...BLEDSOE...BLOUNT SMOKY MOUNTAINS...BRADLEY...
     CAMPBELL...CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...
     GRAINGER...HAMBLEN...HAMILTON...HANCOCK...HAWKINS...
     JEFFERSON...JOHNSON...KNOX...LOUDON...MARION...MCMINN...
     MEIGS...MORGAN...NW BLOUNT...NORTH SEVIER...NORTHWEST
     CARTER...NORTHWEST COCKE...NORTHWEST GREENE...NORTHWEST
     MONROE...RHEA...ROANE...SCOTT TN...SEQUATCHIE...SEVIER
     SMOKY MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...
     SOUTHEAST MONROE...SULLIVAN...UNICOI...UNION...WASHINGTON
     TN...WEST POLK.

VA...WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM EST
     TUESDAY FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
     WASHINGTON...WISE.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 10 PM EST THIS EVENING
     FOR THE FOLLOWING ZONES: LEE...RUSSELL...SCOTT...
     WASHINGTON...WISE.

&&

DH/GM

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 7:07 PM ESTRiver Flood WarningMRXBledsoe, Marion, Sequatchie51 hr
Jan 24, 8:04 PM ESTAreal Flood WarningMRXAnderson, Blount, Campbell, Claiborne, Grainger, Hancock and 7 more6 hr
Jan 25, 1:52 AM ESTAreal Flood WarningMRXBledsoe, Bradley, Hamilton, McMinn, Marion, Meigs and 4 more3 hr
Jan 25, 2:00 AM ESTAreal Flood WarningMRXAnderson, Blount, Campbell, Claiborne, Cocke, Grainger and 10 more3 hr
Jan 25, 4:50 AM ESTWinter Weather AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more23 hr
Jan 25, 4:03 PM ESTRiver Flood WarningMRXHamilton12 hr
Jan 24, 8:20 PM ESTAreal Flood AdvisoryMRXCherokee, Clay3 hr

Nearby

Wind Advisories in Tennessee, 2010Wind Advisories in Virginia, 2010Wind Advisories in North Carolina, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.